Do Sinus Pills Effect Your Mood?

By Tia Cristy

Do Sinus Pills Effect Your Mood?

Problem: Hello Tia, I was wondering if you knew if sinus and allergy pills can effect your mood. I’ve been feeling nervous and someone said it could be my pills, but I’ve been on them a long time.

Tip from Tia:

Well, first off, you should contact your doctor. Yes, these medications, as well as others, can effect your moods. No matter the length of time you’ve been on them, your system can change at any time. But, only your doctor can help you determine the cause.

A tips to help naturally relieve allergies, sinus pressure and calm the nerves are through aroma therapy. Don’t knock it till you try it, is all I have to say. Not only are the scents soothing, but inhaling or applying to skin can have healing properties.

So try using some lavender and pine oils to help with allergies and sinus problems. Breathing in deep, can also help calm your nerves. 

Tips from Tia is trying to keep you looking good and
feeling good, from the inside out. If you’ve got a problem or a tip email me!
 

By Tia Cristy